Please use this identifier to cite or link to this item: http://inaoe.repositorioinstitucional.mx/jspui/handle/1009/1513
On the relation between the number of scrolls and the lyapunov exponents in PWL-functions-based η-scroll chaotic oscillators
RODOLFO TREJO GUERRA
ESTEBAN TLELO CUAUTLE
JESUS MANUEL MUÑOZ PACHECO
CARLOS SANCHEZ LOPEZ
Acceso Abierto
Atribución-NoComercial-SinDerivadas
Lyapunov exponent
Multiscroll oscillators
Scroll number
Chaos
A challenge in the physical design of η-scroll attractors is to generate a large number of scrolls. However, an open question is: Does the large number of scrolls determine a better chaotic behavior? We present a partial answer to this question by computing the Lyapunov exponents for piecewise-linear (PWL) functions based on η-scroll third order chaotic oscillators, namely: Zhong modified Chua's circuit, Yu modified Chua's circuit, saturated function series based chaotic oscillator, and generalized Chua's circuit with saw-tooth function. Three different integration methods (forward Euler, fourth order Runge Kutta and Matlab ODE 45) are used in order to show that the positive Lyapunov exponent is not significantly incremented in relation with the number of scrolls.
Freund Publishing House Ltd.
2010
Artículo
Inglés
Estudiantes
Investigadores
Público en general
Trejo-Guerra, R. On the relation between the number of scrolls and the lyapunov exponents in PWL-functions-based η-scroll chaotic oscillators, International Journal of Nonlinear Sciences & Numerical Simulation, Vol. 11, (11): 903-910
ELECTRÓNICA
Versión aceptada
acceptedVersion - Versión aceptada
Appears in Collections:Artículos de Electrónica

Upload archives


File SizeFormat 
145.-E.pdf1.62 MBAdobe PDFView/Open